Jan 11, 2009
Hi Dr Ewald
I was given Esberitox N together with some anti-biotics for a throat infection recently. This E-N is said to be an immune booster and I particular found it very energizing.
However, after making some search on the internet, it is said that this herbal-pill is not recommended for individuals who are HIV infected but no where does it say why especially when it is marketed as an immnue booster.
Can you pls shed some light on this please?
Thank you. Confused
| Response from Dr. Horwath
The main ingredient of Esberitox is Echinacea. I am not familiar with any evidence about its effect on people with HIV infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- What Is The Shot You Get For Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.